Show ratings & reviews for

4.6 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

1 People found this comment helpful

I found that if I did not eat or drink enough fluids that I became very dizzy. I also became very tired and it upset my stomach so bad that I will not take it again.

Shared reviews and ratings

Girl Security | 55-64 | Female | On medication for 1 to 6 months | Patient
12/8/2020
Condition: Other
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

It was more than 15 years ago that I was prescribed Duratuss [Guaifenesin, Pseudoephedrine] for my upper sinuses. My pollen allergies, infrequent nosebleeds, and stringy things in my clear sinus mucus were secondary to the stuffiness, brain fog and tiredness. I was fortunate to have a very conservative doctor and he expected reasonable nutrition and reasonable activity levels to maintain and improve ones health status. He prescribed Duratuss 2x day. The instructions said to drink plenty of water. I began gardening again, lost weight, and it improved my life. It turned out that I only needed it 1x a day. And, I needed it less than six months. I miss it. It appears that OTC cold medicines took the [partial] place of Duratuss. I have tried different OTC products over the years. They don't clear my sinuses very well and the OTC products, including the menthol cough drops, are weak, frustrating, and long term expensive. In addition, my doctor retired from family practice. I hope this review helps someone. Because, I would rather take Duratuss than have an ENT scrape my sinuses out. I have rejected that aggressive and invasive surgery before.

Report this postFill 3Created with Sketch.
Anonymous |
3/5/2008
Condition: Runny Nose
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
Anonymous | 25-34 | Female | On medication for less than 1 month | Patient
12/4/2007
Condition: Cold Symptoms
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

I found that if I did not eat or drink enough fluids that I became very dizzy. I also became very tired and it upset my stomach so bad that I will not take it again.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More